# SDR GUUA94327071909A

- Difficulty date: July 19, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 28,958 hours, 34,019 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT ELEVATOR TORQUE TUBE SHOW SIGNS OF EXFOLIATION.  REPLACED LT ELEVATOR TORQUE TUBE ASSY.
